# SDR IPXA10M59711

- Difficulty date: May 6, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT DURING EMERGENCY TEST LEVEL 1 ALERT: "EMER LT BAT1 LOW" DISPLAYED. RE WDM 33-51-01, WIRING CHECK FROM EMERGENCY LIGHT BATTERY POWER SUPPLY UNIT CONNECTOR P1-1756B PIN 5 TO MSC CONNECTOR R5-1114B PIN 1K FOUND OK. EMERGENCY LIGHT BATTERY POWER SUPPLY UNIT REPLACED IAW MM 33-51-01-4 AND TESTS OK.
